# SDR 96UAL900957

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 2790482102
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND CLIMB, APPROXIMATELY 800 POUNDS OF FUEL TRANSFERRED INTO THE CENTER TANK.  THE INBOARD FLOAT VENT VALVE HINGE FAILED.  REPLACED THE FUEL VENT FLOAT VALVE.  OPERATIONS CHECK NORMAL.
